# SDR SWAA2014030725862

- Difficulty date: February 28, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 33,149 hours, 22,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT AFT GIRT BAR MOUNT FITTING CORRODED AT BS 200, RBL 53.  R &R FITTING IAW SRM.
